| Catalog Number |
657314S |
| Medical Device Problem Codes |
Positioning Failure (1158); Material Fragmentation (1261); Device Difficult to Setup or Prepare (1487); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
It was reported: during screw insertion, the screw head thread was shaved due to an insertion angle problem, resulting in poor locking, and another screw was opened and used.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description